# SDR SWIA200110118

- Difficulty date: August 20, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 35,908 hours, 44,173 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMELL OF SMOKE IN COCKPIT WHILE AIRCRAFT ON THE GROUND.CHECKED AVIONIC COMPARTMENT, BATTERY COMPARTMENT AND HYDRAULIC COMPARTMENT AND FOUND NO DISCREPANCIES.  SMELLED NO SMOKE OR BURNED MATERIALS.
